MathSciNet Relay Station
MathSciNet bibliographic data
MR735553 (85d:14057) 14J50 (14J05)
Miranda, Rick Nonclassical Godeaux surfaces in characteristic five. Proc. Amer. Math. Soc. 91 (1984), no. 1, 9–11.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement